Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article
Bombieri, Enrico
Canonical models of surfaces of general type. Publications Mathématiques de l'IHÉS, 42 (1973), p. 171-219
Full text djvu | pdf | Reviews MR 47 #6710 | Zbl 0259.14005 | 25 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1973__42__171_0

Bibliography

[1] M. ARTIN, Some numerical criteria for contractibility of curves on algebraic surfaces, Amer. J. Math., 84 (1962), 485-496.  MR 26 #3704 |  Zbl 0105.14404
[2] M. ARTIN, On isolated rational singularities of surfaces, Amer. J. Math., 88 (1966), 129-136.  MR 33 #7340 |  Zbl 0142.18602
[3] E. BOMBIERI, The pluricanonical map of a complex surface, Springer Lecture Notes, 155 (1970), 35-87.  MR 43 #1975 |  Zbl 0213.47601
[4] L. CAMPEDELLI, Sopra alcuni piani doppi notevoli con curva di diramazione del decimo ordine, Atti Accad. Naz. Lincei, 15 (1932), 358-362.  Zbl 0004.16102
[5] F. ENRIQUES, Le Superficie Algebriche, Zanichelli, Bologna, 1949.  MR 11,202b |  Zbl 0036.37102
[6] L. GODEAUX, Les surfaces algébriques non rationnelles de genres arithmétique et géométrique nuls, Paris, 1934.  Zbl 0009.22502
[7] K. KODAIRA, Pluricanonical systems on algebraic surfaces of general type, J. Math. Soc. Japan, 20 (1968), 170-192.
Article |  MR 37 #212 |  Zbl 0157.27704
[8] K. KODAIRA, Pluricanonical systems on algebraic surfaces of general type, II, to appear.  Zbl 0157.27704
[9] S. LANG, Abelian Varieties, Interscience, New York, 1958.  Zbl 0098.13201
[10] D. MUMFORD, The canonical ring of an algebraic surface, Annals of Math., 76 (1962), 612-615.  MR 25 #5065
[11] D. MUMFORD, Lectures on Curves on an Algebraic Surface, Annals of Math. Studies, 59 (1966).  MR 35 #187 |  Zbl 0187.42701
[12] D. MUMFORD, Pathologies III, Amer. J. Math., 89 (1967), 94-104.  MR 36 #182 |  Zbl 0146.42403
[13] A. P. OGG, On pencils of curves of genus two, Topology, 5 (1966), 355-362.  MR 34 #1321 |  Zbl 0145.17802
[14] C. P. RAMANUJAM, Remarks on the Kodaira vanishing theorem, to appear.  Zbl 0276.32018
[15] I. R. ŠAFAREVIČ & others, Algebraic Surfaces, Moskva, 1965.
[16] T. VAN DE VEN, On the Chern numbers of certain complex and almost complex manifolds, Proc. Nat. Acad. Sci. U.S.A., 55 (1966), 1624-1627.  MR 33 #6651 |  Zbl 0144.21003
[17] O. ZARISKI, The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface, Annals of Math., 76 (1962), 550-612.  MR 25 #5065 |  Zbl 0124.37001
Copyright Cellule MathDoc 2014 | Credit | Site Map